# SDR FQAR20150516037

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: General aviation
- Aircraft: N434PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496064
- Aircraft time: 9,280 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 1046290023
- Condition: Cracked
- Location: Wing
- Part time: 4,155 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, ANGLES IN BOTH LT AND RT WINGS WERE FOUND CRACKED BEHIND THE LANDING GEAR SIDE BRACE FITTINGS. THE CRACKED ANGLES WERE INSTALLED AS PART OF KIT, PN 767-398, WHICH WAS CALLED OUT IN SB 1161. THE SUBJECT OF THE SB WAS TO INSPECT BEHIND THE GEAR SIDE BRACE FITTINGS FOR CRACKING; INSTALLATION OF THE KIT, WHICH INCLUDED THE CRACKED BRACES, WAS THE SB'S TERMINATING ACTION.
